# SDR NACA2024073000001

- Difficulty date: July 30, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,920 hours, 19,277 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR - NO SYSTEM DATA ON ND.  REMOVED AND REPLACED WAVE GUIDE SWITCH RELAY ASSY PER AMM 34-43-04 OPS CHECK GOOD.
